Symmetry, 0-1 matrices and Jacobians

A review

J.R. Magnus, H. Neudecker

Research output: Contribution to journalArticleProfessional

243 Downloads (Pure)
Original languageEnglish
Pages (from-to)157-190
JournalEconometric Theory
Volume2
Issue number2
Publication statusPublished - 1986

Cite this

Magnus, J. R., & Neudecker, H. (1986). Symmetry, 0-1 matrices and Jacobians: A review. Econometric Theory, 2(2), 157-190.
Magnus, J.R. ; Neudecker, H. / Symmetry, 0-1 matrices and Jacobians : A review. In: Econometric Theory. 1986 ; Vol. 2, No. 2. pp. 157-190.
@article{c1c491d0f2bf4de194f8399d1ac99bef,
title = "Symmetry, 0-1 matrices and Jacobians: A review",
author = "J.R. Magnus and H. Neudecker",
year = "1986",
language = "English",
volume = "2",
pages = "157--190",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",
number = "2",

}

Magnus, JR & Neudecker, H 1986, 'Symmetry, 0-1 matrices and Jacobians: A review', Econometric Theory, vol. 2, no. 2, pp. 157-190.

Symmetry, 0-1 matrices and Jacobians : A review. / Magnus, J.R.; Neudecker, H.

In: Econometric Theory, Vol. 2, No. 2, 1986, p. 157-190.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Symmetry, 0-1 matrices and Jacobians

T2 - A review

AU - Magnus, J.R.

AU - Neudecker, H.

PY - 1986

Y1 - 1986

M3 - Article

VL - 2

SP - 157

EP - 190

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 2

ER -

Magnus JR, Neudecker H. Symmetry, 0-1 matrices and Jacobians: A review. Econometric Theory. 1986;2(2):157-190.